Field-independent representations of partially ordered sets.
Forum mathematicum, Tome 4 (1992) no. 6, pp. 349-358
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
algorithm for testing indecomposability of representations, lattice of subspaces, representations of partially ordered sets by subspaces of a finite-dimensional vector space
@article{FORUM_1992__4_6_141679,
author = {Fred Richman and David M. Arnold},
title = {Field-independent representations of partially ordered sets.},
journal = {Forum mathematicum},
pages = {349--358},
year = {1992},
volume = {4},
number = {6},
zbl = {0763.06001},
url = {http://geodesic.mathdoc.fr/item/FORUM_1992__4_6_141679/}
}
Fred Richman; David M. Arnold. Field-independent representations of partially ordered sets.. Forum mathematicum, Tome 4 (1992) no. 6, pp. 349-358. http://geodesic.mathdoc.fr/item/FORUM_1992__4_6_141679/